Alert archive / North Carolina / Small Craft Advisories in 2016

Small Craft Advisory 91, NWS Newport/Morehead City, NC

September 21, 2016

NWS Newport/Morehead City, NC issued this small craft advisory at Sep 21, 2016, 2:18 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2016, 2:18 AM EDT (06:18 UTC)
Expired
Sep 21, 2016, 9:34 PM EDT
In force
19 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

346 
WHUS72 KMHX 210618
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
218 AM EDT WED SEP 21 2016

...SMALL CRAFT ADVISORY OREGON INLET AND NORTH THROUGH THIS
EVENING...

.THE GRADIENT BETWEEN LOW PRESSURE OVER EASTERN NORTH CAROLINA
AND HIGH PRESSURE BUILDING IN FROM THE NORTH WILL PRODUCE
EASTERLY WINDS 15 TO 25 KNOTS AND 5 TO 6 FOOT SEAS ACROSS THE
NORTHERN WATERS.

AMZ150-220000-
/O.EXP.KMHX.SC.Y.0090.000000T0000Z-160921T0600Z/
/O.NEW.KMHX.SC.Y.0091.160921T0618Z-160922T0000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
218 AM EDT WED SEP 21 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS
EVENING.

* WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
674 
WHUS72 KMHX 211457
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1057 AM EDT WED SEP 21 2016

...SMALL CRAFT ADVISORY FOR THE NORTHERN WATERS AND THE ALBEMARLE
SOUND AND ALLIGATOR RIVER THROUGH THIS EVENING...

.THE GRADIENT BETWEEN LOW PRESSURE OVER EASTERN NORTH CAROLINA
AND HIGH PRESSURE BUILDING IN FROM THE NORTH WILL PRODUCE GUSTY
EASTERLY WINDS 20 TO 25 KNOTS AND 5 TO 7 FOOT SEAS ACROSS THE
NORTHERN WATERS.

AMZ130-131-220300-
/O.EXB.KMHX.SC.Y.0091.160921T1500Z-160922T0300Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-
1057 AM EDT WED SEP 21 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS
EVENING.

* WINDS...EAST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ150-220300-
/O.EXT.KMHX.SC.Y.0091.000000T0000Z-160922T0300Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
1057 AM EDT WED SEP 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...EAST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
869 
WHUS72 KMHX 211922
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
322 PM EDT WED SEP 21 2016

...SMALL CRAFT ADVISORY FOR THE NORTHERN WATERS AND THE ALBEMARLE
SOUND AND ALLIGATOR RIVER THROUGH THIS EVENING...

.THE GRADIENT BETWEEN LOW PRESSURE OVER EASTERN NORTH CAROLINA
AND HIGH PRESSURE BUILDING IN FROM THE NORTH WILL PRODUCE GUSTY
EASTERLY WINDS 20 TO 25 KNOTS AND 5 TO 7 FOOT SEAS ACROSS THE
NORTHERN WATERS THROUGH THIS EVENING.

AMZ150-220300-
/O.CON.KMHX.SC.Y.0091.000000T0000Z-160922T0300Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
322 PM EDT WED SEP 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...EAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ130-131-220300-
/O.CON.KMHX.SC.Y.0091.000000T0000Z-160922T0300Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-
322 PM EDT WED SEP 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...EAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
168 
WHUS72 KMHX 212245
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
645 PM EDT WED SEP 21 2016

...SMALL CRAFT ADVISORY FOR THE NORTHERN WATERS AND THE ALBEMARLE
SOUND THIS EVENING...

.THE GRADIENT BETWEEN LOW PRESSURE OVER EASTERN NORTH CAROLINA
AND HIGH PRESSURE BUILDING IN FROM THE NORTH WILL PRODUCE GUSTY
EASTERLY WINDS 15 TO 25 KNOTS AND 5 TO 6 FOOT SEAS ACROSS THE
NORTHERN WATERS THROUGH THIS EVENING.

AMZ131-212345-
/O.CAN.KMHX.SC.Y.0091.000000T0000Z-160922T0300Z/
ALLIGATOR RIVER-
645 PM EDT WED SEP 21 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY.

WINDS HAVE DIMINISHED BELOW 25 KNOTS.

$$

AMZ150-220300-
/O.CON.KMHX.SC.Y.0091.000000T0000Z-160922T0300Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
645 PM EDT WED SEP 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ130-220300-
/O.CON.KMHX.SC.Y.0091.000000T0000Z-160922T0300Z/
ALBEMARLE SOUND-
645 PM EDT WED SEP 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES...2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
558 
WHUS72 KMHX 220134
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
934 PM EDT WED SEP 21 2016



AMZ130-150-220245-
/O.CAN.KMHX.SC.Y.0091.000000T0000Z-160922T0300Z/
ALBEMARLE SOUND-
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
934 PM EDT WED SEP 21 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY.

WINDS AND SEAS WILL CONTINUE TO SLOWLY DIMINISH OVERNIGHT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Sep 20, 9:49 PM EDT, 4 hours 29 minutes earlier.

Area forecast discussion, Sep 20, 9:49 PM EDT, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
949 PM EDT Tue Sep 20 2016

.SYNOPSIS...
Weak low pressure will meander over the area through Thursday while
interacting with an upper trough producing scattered to numerous
showers and a few thunderstorms. Weak high pressure will build in
from the north late week. A cold front will push through the area
late Saturday or Sunday, with high pressure building in from the
north late weekend into early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 945 PM Tue...Weak low pressure currently near wrn Pamlico
Sound will move little overnight. Numerous shra and isold tsra
cont to rotate around the low over northern tier with patchy light
rain or drizzle over srn tier. Will cont cat pops N to high chc
and likely further S. Precip water values still at extreme lvls
for late Sept so cont to have to watch for locally heavy rain and
localized flooding espcly N. No change to forecast lows with muggy
reading in the upper 60s to lower 70s.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
As of 425 PM Tue...Main question is extent of precipitation as
vertically stacked low pressure drifts into South Carolina with
moist cyclonic flow continuing across eastern NC through the
period. High PW environment will also continue with torrential
downpours expected in the heaviest showers. Will hang on to high
chance/likely PoPs Wednesday decreasing to chance on Thursday.
Highs are expected to be in the lower 80s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
As of 415 AM Tuesday...A cold front will push through Eastern NC
Saturday night with pleasant and seasonable weather late weekend
into early next week.

Friday through Sunday...With the upper low and surface low
weakening and departing the area, will only carry a 20 to 30
percent chance of mainly diurnally driven showers and
thunderstorms. Weak high pressure will build into the area Friday
Night into Saturday. Isolated to scattered diurnally driven
showers/thunderstorms will continue Saturday into Sunday aided a
bit by a weak front progged to push through the area Saturday
night into Sunday morning. Expect slightly above normal temps Fri
and Sat with highs in the low to mid 80s, cooling a few degrees
behind the front for Sun.

Strong high pressure will build north of the area Sunday Night
and Monday. Will dry things out Sunday Night into Monday. Expect a
pleasant Monday as low level thickness values support highs 75-80
degrees with dewpoints dropping into the upper 50s/low 60s. By
Tuesday there is a good bit of uncertainty regarding the
progression of another front towards the area. The ECMWF holds
onto high pressure over the area, while the GFS brings a cold
front into the area by Tuesday Night. Opted for a blend which
keeps the area mostly dry and continued around normal temps, with
just a slight chance of a diurnal shower or thunderstorm.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
Short Term /Through Wednesday/...
As of 625 PM Tue...Mainly MVFR thru early evening then expect
cigs to grad lower to IFR/LIFR with mainly n/ne flow just w of
sfc low. Patchy light rain...drizzle and poss some fog will lower
vsbys as well at times. Conditions will slowly improve back to
MVFR conditions later Wed morning and will see MVFR and poss some
VFR Wed aftn.

Long Term /Wednesday Night through Sunday/...
As of 425 PM Tuesday...High confidence in periods of sub-VFR
conditions through Thu...with sct to numerous showers and isolated
thunderstorms across the area. Late night/early morning fog and
stratus will be possible as well. Precip coverage shld diminish
Fri into Sunday becoming mostly diurnal, as remnants of Julia and
upr low to the SW weaken. VFR conditions will be dominant, however
still decent threat for late night fog/stratus.

&&

.MARINE...
Short Term /THROUGH Thursday/...
As of 945 PM Tue..Tight gradient over the far northern waters is
producing easterly winds 15 to 25 KT and 5 to 6 FT seas. Winds
have been slow to subside so will extend SCA for nrn wtrs till
06Z. Also increased SSE winds over central waters to E of low
overnight. Winds should subside to 5 to 15 KT by late tonight as
grdnt loosens a bit. Over srn tier winds much lighter with seas 2
to 4 ft.

Wednesday and Thursday will see the weak low drift into South
Carolina with winds mainly 10 to 15 KT. The direction should back
from the SE Wednesday to N/NE Thursday with seas mainly 3 to 5 FT.

Long Term /Thursday night through Sunday/...
As of 425 PM Monday...Light SSW winds Friday become NW to NE Sat
behind trof, then increase out of the NE on Sunday to a solid 15
KT. seas 2 to 4 ft Friday build to 3 to 5 feet saturday and Sunday.
Seas could be higher than forecast late Friday and Saturday as
swell from Tropical Cyclone Karl could impact the coast.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement through Wednesday evening for NCZ095-
     103-104.
MARINE...Small Craft Advisory until 2 AM EDT Wednesday for AMZ150.

&&

SYNOPSIS...JME/TL
NEAR TERM...RF/JME
SHORT TERM...JME
LONG TERM...RSB/JME
AVIATION...RF/JME/BM
MARINE...RF/JME
Hazardous weather outlook, Sep 20, 8:49 PM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
849 PM EDT TUE SEP 20 2016

NCZ103-104-220100-
OUTER BANKS DARE-OUTER BANKS HYDE-
849 PM EDT TUE SEP 20 2016

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

THE THREAT FOR LOCALLY HEAVY RAIN SHOWERS WILL PERSIST THROUGH
MID WEEK AS A LOW PRESSURE AREA MEANDERS OVER THE REGION.
LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN LOW LYING AND POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-220100-
CARTERET-
849 PM EDT TUE SEP 20 2016

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   MODERATE RIP CURRENT RISK.

THE THREAT FOR LOCALLY HEAVY RAIN SHOWERS WILL PERSIST THROUGH
MID WEEK AS A LOW PRESSURE AREA MEANDERS OVER THE REGION.
LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN LOW LYING AND POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-220100-
ONSLOW-
849 PM EDT TUE SEP 20 2016

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

THE THREAT FOR LOCALLY HEAVY RAIN SHOWERS WILL PERSIST THROUGH
MID WEEK AS A LOW PRESSURE AREA MEANDERS OVER THE REGION.
LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN LOW LYING AND POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-044>047-079>081-090>094-220100-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
849 PM EDT TUE SEP 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE THREAT FOR LOCALLY HEAVY RAIN SHOWERS WILL PERSIST THROUGH
MID WEEK AS A LOW PRESSURE AREA MEANDERS OVER THE REGION.
LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN LOW LYING AND POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 8:51 PM EDTBeach Hazards StatementMHX23 hr
Sep 21, 12:23 PM EDTSpecial Weather StatementMHXHyde67 min
Sep 21, 12:33 PM EDTSpecial Weather StatementMHXBeaufort, Pitt57 min
Sep 21, 12:54 PM EDTAreal Flood AdvisoryMHXBeaufort2 hr
Sep 21, 2:33 PM EDTAreal Flood AdvisoryMHXMartin, Pitt, Washington117 min
Sep 21, 3:25 PM EDTAreal Flood AdvisoryMHXBeaufort65 min
Sep 21, 4:28 PM EDTAreal Flood AdvisoryMHXBeaufort, Martin, Washington62 min
Sep 21, 5:27 PM EDTAreal Flood AdvisoryMHXBeaufort63 min

Nearby

Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.